# SDR DALA2019013000692

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 52,875 hours, 6,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, BEAM AT CABIN FR 74, Y794.3-1137.1 FOUND CORRODED. REMOVED DAMAGED AREA AND INSTALLED REPAIR PARTS PER ER/A 574432-14.
